# SDR WTAA950284

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 797
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Broken Wire
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LAX - RIGHT MAIN LANDING GEAR INTRANSIT LIGHTS FAILED TO ILLUMINATE ON GEAR EXTENSION.  MAINTENANCE REPAIRED BROKEN WIRE AT RIGHT MAIN LANDING GEAR UPLOCK MICROSWITCH.  GEAR INDICATION OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
